# SDR A6WA201442071

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 27,804 hours, 27,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 5  -8 INOPERATIVE.  EMER EXIT SIGN INOPERATIVE ON RT SIDE AT ROW 8.  R & R BATTERY PACK IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
